Basic Information

Dr. Zhengchun Zhou


Schoolf Of Mathematics

Southwest Jiaotong University

contact Information

Add: Southwest Jiaotong University No.111, North Section 1, 2nd Ring Road, Chengdu

Email:zzc@home.swjtu.edu.cn

Curriculum Vitae

Zhengchun Zhou received the B.S. and M.S. degrees in mathematics and the Ph.D. degree in information security from Southwest Jiaotong University, Chengdu, China, in 2001, 2004, and 2010, respectively. From June 2009 to July 2009, He has been a visiting scholar in the Department of Computer Science, University of Melboune, Austrilia. From 2012 to 2013, he was a postdoctoral member in the Department of Computer Science and Engineering, the Hong Kong University of Science and Technology. From 2013 to 2014, he was a research fellow in the Department of Computer Science and Engineering, the Hong Kong University of Science and Technology. He is currently a full professor with the School of Mathematics, Southwest Jiaotong University.


Dr. Zhengchun Zhou was the recipient of the National excellent Doctoral Dissertation award in 2013 (China).

 

Research Interest

Coding Theory

Sequence Design

Compressed Sensing

.................




Selected Publications


IEEE Transactions(TIT(14)+/TSP(1)+/TCOM(1)



[16]H. Cai, Z.C. Zhou*, X.H. Tang, and Y. Miao, “Zero-difference balanced functions with new parameters and their applications,” IEEE Transactions on Information Theory,accpeted to be published Feb. 2017.


[15]J. M. Wen, Z.C. Zhou*, J. Wang, X.H. Tang, and Q. Mo, “A sharp condition for support recovery with orthogonal matching pursuit,” IEEE Transactions on Signal Processing,vol. 65, no. 6, pp. 1370-1382, Feb. 2017.



[14] C. Tang, N. Li, Y. F. Qi, Z.C.Zhou, and T. Helleseth, “Linear codes with two or three weights from weakly regular bent functions,” IEEE Transactions on Information Theory, vol. 62, no. 2, pp. 1087-1093 , Feb. 2016.



[13] H. Cai, Y. Yang, Z.C.Zhou, and X. H. Tang, “Strictly optimal frequency-hopping sequence sets with optimal family sizes,” IEEE Transactions on Information Theory, vol. 62, no. 3, 1166-1176, Mar. 2016.



[12] C. Ding, X. N. Du, and Z.C.Zhou, “The Bose and minimum distance of a class of BCH codes,” IEEE Transactions on Information Theory, vol. 61, no. 5, pp. 2351-2356, May 2015.


[11] Z.C. Zhou, C. Ding, and N. Li, “New families of codebooks achieving the Levenstein bound,” IEEE Transactions on Information Theory, vol. 60, no. 11, pp. 7382-7387, Nov. 2014.


[10] H. Cai, Z.C.Zhou, Y. Yang, and Xiaohu Tang, “A new construction of frequency-hopping sequences with optimal partial Hamming correlation,” IEEE Transactions on Information Theory, vol. 60, no. 9, pp. 5782-5790, Sep. 2014.


[9] C. Ding, Y. Gao, and Z.C.Zhou, “Five families of three-weight cyclic codes and their duals,” IEEE Transactions on Information Theory, vol. 59, no.12, pp. 7940-7946, Dec. 2013.


[8] Z.C. Zhou, C. Ding, J. Luo, and A. Zhang, “A family of five-weight cyclic codes and their weight enumerators”, IEEE Transactions on Information Theory, vol.59, no.10, pp. 6674-6682, Oct. 2013. ESI


[7] Z.C. Zhou and C. Ding, “Seven classes of three-weight cyclic codes,” IEEE Transactions on Communications, vol.61, no.10 pp. 7940-7946, Oct. 2013.


[6] Z.C. Zhou, A. Zhang, C. Ding, A. Zhang, “The weight enumerator of three famlies of cyclic codes”, IEEE Transactions on Information Theory, vol.59, no.9, pp. 6002-6009, Sept. 2013.


[5] Z.C. Zhou, X.H. Tang, Y. Yang, and P. Udaya, “A hybrid incomplete exponential sum with application to aperiodic Hamming correlation of some frequency-hopping sequences,” IEEE Transactions on Information Theory, vol.58, no.10, pp. 6610-6615, Oct. 2012.


[4] Z.C. Zhou, X.H. Tang, X.H. Niu, and P. Udaya, “New classes of frequency-hopping sequences with optimal partial correlation,” IEEE Transactions on Information Theory, vol.58, no.1, pp. 453-458, Jan. 2012.


[3] Z.C. Zhou, X.H. Tang, D.H. Wu, and P. Udaya, “Some new classes of zero-difference balanced functions,” IEEE Transactions on Information Theory, vol.58, no.1, pp. 139-145, Jan. 2012.


[2] Z.C. Zhou, X.H. Tang, D.Y. Peng, and P. Udaya, “New constructions for optimal sets of frequency hopping sequences,” IEEE Transactions on Information Theory, vol.57, no.6, pp.3831-3840, June 2011.


[1] Z.C. Zhou, X.H. Tang, and G. Gong, “A new class of sequences with zero or low correlation zone based on interleaving technique,” IEEE Transactions on Information Theory, vol. 54, no. 9, pp. 4267-4273, Setp. 2008.


IEEE Letters (6 篇)


[6]J.M. Wen, Z. C. Zhou, D.F. Li, and X.H. Tang , “A novel sufficient condition for generalized orthogonal matching pursuit,” IEEE Communications Letters, accepted to be published.


[5]P. Tan, Z.C. Zhou*, and Dan Zhang, “A construction of codebooks nearly achieving the Levenstein bound,” IEEE Signal Processing Letters, vol. 23,no. 10, pp. 1306-1309 , 2016..



[4] Y. Yang, X. H. Tang, and Z.C. Zhou, “The autocorrelation magnitude of balanced binary sequences pairs of period $N\equiv 1(\bmod~4)$ with optimal cross-correlation,” IEEE Communications Letters, vol. 19, no. 4, pp. 585-588, 2015.



[3] P. H. Ke and Z.C. Zhou, “A generic construction of Z-periodic complementary sequence sets with flexible flock size and zero correlation zone length,” IEEE Signal Processing Letters,, vol. 22, no. 9, pp. 1462-1466, 2015.


[2] Y. Yang, X.H. Tang, and Z.C. Zhou, “Perfect Gaussian integer sequence of odd prime length,” IEEE Signal Processing Letters, vol.19, no. 10, pp. 615-618,2012.


[1] Z.C. Zhou, X.H. Tang, and D.Y. Peng, “New optimal quadriphase zero correlation zone sequences with mismatched filtering,” IEEE Signal Processing Letters, vol.16, no.7, pp.636-639, 2009.



Math Journals (18 篇)


[18] C. Ding, C. L. Fan, and Z. C. Zhou, “The dimension and minimum distance of two classes of primitive BCH codes,” Finite Fields and Their Applications, vol. 45, pp. 237–263, May 2017.


[17] Z. Zhou, N. Li, C.L. Fan, and T. Helleseth, “Linear codes with two or three weights from quadratic bent functions, ” Designs Codes and Cryptography, vol. 81, no. 2, pp. 283-295, 2016.



[16] C. Fan, N. Li, and Z.C. Zhou, “ A class of optimal ternary cyclic codes and their duals, ” Finite Feilds and Their Applications, vol. 37, pp. 193-202 , 2016.



[15] C. Ding, C. Li, N. Li, and Z. Zhou (Correspoding Author), “Three-weight cyclic codes and their weight distributions, ” Discrete Mathematics, vol.339, pp. 415-427, Apr. 2016.



[14] M. S. Xiong, N. Li, Z. Zhou, and C. Ding, “Weight distribution of cyclic codes with arbitrary number of generalized Niho type zeroes, ” Designs Codes and Cryptography, accepted to be published.


[13] A. X. Zhang, Z. Zhou (Correspoding Author), and K. Q. Feng, “A lower bound on the average Hamming correlation of frequency-hopping sequence sets, ” Adv. Math. Communi, vol. 9, no. 1, pp. 55-62, 2015


[12] C. Ding and Z.C. Zhou (Correspoding Author), “Binary cyclic codes from explicit polynomials over GF(2^m) , ” Discrete Mathematics, vol.321, pp. 76-89, Apr. 2014.


[11] Z.C. Zhou and C. Ding, “A class of three-weight cyclic codes”, Finite Fields and Their Applications, vol.25, pp. 79-93, Jan. 2014 ESI


[10] W. Ren, F. Fu, and Z.C. Zhou, “New sets of frequency-hopping sequences with optimal Hamming correlation,” Designs, Codes, and Cryptography, vol. 72, no. 2, pp. 423-434, 2014.


[9] F. Liu, D.Y. Peng, Z.C. Zhou, and X.H. Tang , “A New frequency-hopping sequence set based upon generalized cyclotomy,” Designs, Codes, and Cryptography, vol. 69, no. 2, pp. 247-259, 2013.


[8] F. Liu, D.Y. Peng, Z.C. Zhou (corresponding author), and X.H. Tang “New Constructions of frequency-hopping sequences with new parameters,” Adv. Math. Communi, vol. 7, no. 1, pp. 91-102, 2013.


[7] X. Niu, D.Y. Peng, and Z.C. Zhou(corresponding author), “New classes of optimal frequency hopping sequences with low hit zone,” Adv. Math. Communi, vol. 7, no. 2, 2013.


[6] X.H. Niu, D.Y. Peng, and Z.C. Zhou, “Frequency/time hopping sequence sets with optimla partial Hamming correlation properties”, Science China, vol. 55, no. 10, pp. 2207-2215, 2012


[5] Z.C. Zhou and X.H. Tang, “Generalized modified Gold sequences”, Designs, Codes, and Cryptography, vol. 60, no. 3, 2011, pp. 241-253.


[4] Z.C. Zhou and X.H. Tang, “New nearly optimal codebooks from relative difference sets,” Adv. Math. Communi, vol. 5, no. 3, pp. 521-527, 2011.


[3] Z.C. Zhou, X.H. Tang, D.Y. Peng, and P. Udaya, “New p-ary sequence family wit low correlation and large linear span,” Applicable Algebra in Engineering, Communication and Computing, vol.22, no. 4, pp. 301-309, 2011.


[2] Z.C. Zhou and X.H. Tang, “New nonbinary sequence families with low correlation, large size, and large linear span”, “New p-ary sequence family wit low correlation and large linear span,” Applied Mathematics Letters, vol. 24, no. 7, pp. 1105-1110, 2011.


[1] Z.C. Zhou and X.H. Tang, “Optimal and perfect difference systems of sets from q-ary sequences with difference-balanced property,” Designs, Codes, and Cryptography, vol. 57, no. 2, pp. 215-223, 2010.


Copyright © 2011 http://inc.swjtu.edu.cn 西南交通大学信息网络中心


Math Journals (17 篇)


[17] Z. Zhou, N. Li, C.L. Fan, and T. Helleseth, “Linear codes with two or three weights from quadratic bent functions, ” Designs Codes and Cryptography, vol. 81, no. 2, pp. 283-295, 2016.



[16] C. Fan, N. Li, and Z.C. Zhou, “ A class of optimal ternary cyclic codes and their duals, ” Finite Feilds and Their Applications, vol. 37, pp. 193-202 , 2016.



[15] C. Ding, C. Li, N. Li, and Z. Zhou (Correspoding Author), “Three-weight cyclic codes and their weight distributions, ” Discrete Mathematics, vol.339, pp. 415-427, Apr. 2016.



[14] M. S. Xiong, N. Li, Z. Zhou, and C. Ding, “Weight distribution of cyclic codes with arbitrary number of generalized Niho type zeroes, ” Designs Codes and Cryptography, accepted to be published.


[13] A. X. Zhang, Z. Zhou (Correspoding Author), and K. Q. Feng, “A lower bound on the average Hamming correlation of frequency-hopping sequence sets, ” Adv. Math. Communi, vol. 9, no. 1, pp. 55-62, 2015


[12] C. Ding and Z.C. Zhou (Correspoding Author), “Binary cyclic codes from explicit polynomials over GF(2^m) , ” Discrete Mathematics, vol.321, pp. 76-89, Apr. 2014.


[11] Z.C. Zhou and C. Ding, “A class of three-weight cyclic codes”, Finite Fields and Their Applications, vol.25, pp. 79-93, Jan. 2014 ESI


[10] W. Ren, F. Fu, and Z.C. Zhou, “New sets of frequency-hopping sequences with optimal Hamming correlation,” Designs, Codes, and Cryptography, vol. 72, no. 2, pp. 423-434, 2014.


[9] F. Liu, D.Y. Peng, Z.C. Zhou, and X.H. Tang , “A New frequency-hopping sequence set based upon generalized cyclotomy,” Designs, Codes, and Cryptography, vol. 69, no. 2, pp. 247-259, 2013.


[8] F. Liu, D.Y. Peng, Z.C. Zhou (corresponding author), and X.H. Tang “New Constructions of frequency-hopping sequences with new parameters,” Adv. Math. Communi, vol. 7, no. 1, pp. 91-102, 2013.


[7] X. Niu, D.Y. Peng, and Z.C. Zhou(corresponding author), “New classes of optimal frequency hopping sequences with low hit zone,” Adv. Math. Communi, vol. 7, no. 2, 2013.


[6] X.H. Niu, D.Y. Peng, and Z.C. Zhou, “Frequency/time hopping sequence sets with optimla partial Hamming correlation properties”, Science China, vol. 55, no. 10, pp. 2207-2215, 2012


[5] Z.C. Zhou and X.H. Tang, “Generalized modified Gold sequences”, Designs, Codes, and Cryptography, vol. 60, no. 3, 2011, pp. 241-253.


[4] Z.C. Zhou and X.H. Tang, “New nearly optimal codebooks from relative difference sets,” Adv. Math. Communi, vol. 5, no. 3, pp. 521-527, 2011.


[3] Z.C. Zhou, X.H. Tang, D.Y. Peng, and P. Udaya, “New p-ary sequence family wit low correlation and large linear span,” Applicable Algebra in Engineering, Communication and Computing, vol.22, no. 4, pp. 301-309, 2011.


[2] Z.C. Zhou and X.H. Tang, “New nonbinary sequence families with low correlation, large size, and large linear span”, “New p-ary sequence family wit low correlation and large linear span,” Applied Mathematics Letters, vol. 24, no. 7, pp. 1105-1110, 2011.


[1] Z.C. Zhou and X.H. Tang, “Optimal and perfect difference systems of sets from q-ary sequences with difference-balanced property,” Designs, Codes, and Cryptography, vol. 57, no. 2, pp. 215-223, 2010.


Copyright © 2011 http://inc.swjtu.edu.cn 西南交通大学信息网络中心